Gaviscon Liquid Antacid Regular Strength Cool Mint Flavor - 12 OZ

Gaviscon Liquid Antacid Regular Strength Cool Mint Flavor - 12 OZ
  • S3 image

Gaviscon Liquid Antacid Regular Strength Cool Mint Flavor - 12 OZ

  • SKU: 852206928
  • UPC: 30088117112
  • Size: 12 OZ
  • Manufacturer: GLAXOSMITHKLINE CONSUMER

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Relieves heartburn, acid indigestion, sour stomach and upset stomach associated with these symptoms. Fast-acting relief. Helps keep acid down for hours.

Shake well. Take 1-2 tablespoonfuls four times a day or as directed by a doctor. Take after meals and at bedtime. Dispense product only by spoon or other measuring device. Store at up to 25 degrees C (77 degrees F); avoid freezing. Keep tightly closed.

Active Ingredients: Each 15 mL Tablespoon: Aluminum Hydroxide 95 mg; Magnesium Carbonate 358 mg Inactive Ingredients: Benzyl Alcohol; D&C Yellow #10; Edetate Disodium; FD&C Blue #1; Flavor; Glycerin; Saccharin Sodium; Sodium Alginate; Sorbitol Solution; Water; Xanthan Gum; Each Tablespoon (15 mL) Contains: Magnesium 115 mg; Sodium 52 mg

Do not use if you have kidney disease. Ask a doctor or pharmacist before use if you are: taking a prescription drug. Antacids may interact with certain prescription drugs; if you are on a sodium-restricted diet. When using this product: do not take more than 8 tablespoonfuls in 24 hours; do not use the maximum dosage for more than 2 weeks; laxative effect may occur. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.